Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
idugapony

erythromycin progress

i'm on 400 mg 2x a day, been on it for about two weeks (will be on it for 4 more weeks)...before & after pics:

left cheek: http://img69.imageshack.us/img69/6176/leftcheekhd8.jpg

right cheek: http://img111.imageshack.us/img111/6484/rightcheekau3.jpg

why is my left cheek worse?!

is this drug just pulling forward all of my unforseen pimples/cysts that weren't to the surface when i started taking it, making me look worse before i look better? yarrrg! :think:

doesn't seem like many people take this but whoever has, PLEEEEEEEASE give me your input :pray:

Share this post


Link to post
Share on other sites

Hi! When you're at the computer, do you use the mouse with your right hand and have the left hand free? If you do, watch and pay attention carefully to where you rest your hand...you might be propping your left cheek up with it.

If that's not the explanation, most people have a side that is worse than the other. Mine was my right side.

Usually you'll see a difference in two weeks with an antibiotic. You definitely are, on the right side. The left side...I don't know why it would not be responding.

You might want to call your doc and say that the one side is getting worse.

It looks almost like you'd benefit from some benzoyl peroxide, only on the places that break out: your cheeks. BP acts as a topical bacterial killer.

Make sure you're only washing twice a day, and that you're using warm, not hot water.

Make sure you're also using a gentle skin cleanser, not one made for acne prone skin, and not one that has a scrub in it, and not one for 'oily' skin. Those can be too harsh for acne-prone skin.

Good luck!

Share this post


Link to post
Share on other sites

I'm on erythromycin too, but the topical one. The doc gave me a wash which made my face break out.. I'm wondering if that's the break-out that's supposed to happen before it gets better or if I should just switch back to my normal cleanser which is alot more gentle. Waddya think?

And oh my god, I'm experiencing the same thing! Except tt it's my right side getting worse and it's alot worse than yours.

Grrr. So frustrating! I'm sorry, I don't have any answers but just wanna say you're not alone. If that helps. Lol. Now, what do we do?

Share this post


Link to post
Share on other sites

okay so no joke, i've been clear for awhile! it got down to the point where i was clear but would have maybe one or two new cysts a week, then one every couple weeks..it just takes time. but now i've been on it since what, june, and it's october..wondering if i'm going to go off it anytime soon?!?!

(i'm also really clear except for the super occasional random weird zit that pops up, not a kind of zit i've ever had before. i also moved to a way more humid state and now i'm breakin out on my forehead and have no clue what to do!)

Share this post


Link to post
Share on other sites
i'm on 400 mg 2x a day, been on it for about two weeks (will be on it for 4 more weeks)...before & after pics:

left cheek: http://img69.imageshack.us/img69/6176/leftcheekhd8.jpg

right cheek: http://img111.imageshack.us/img111/6484/rightcheekau3.jpg

why is my left cheek worse?!

is this drug just pulling forward all of my unforseen pimples/cysts that weren't to the surface when i started taking it, making me look worse before i look better? yarrrg! :think:

doesn't seem like many people take this but whoever has, PLEEEEEEEASE give me your input :pray:

HI IM CURRENTLY TAKING ERYTHROMYCIN (500MG 2 x A DAY) ALONG WITH MONODOX AND CLARAVIS.

IVE BEEN ON MONODOX NOW FOR 3 OR 4 MONTHS- WITH SOME O.K. RESULTS. HOWEVER MY ACNE , WHICH WAS BAD GOT ALOT BETTER AFTER I STOPPED USING ALL THE Rx WASHES AND TOPICAL Rx I WAS PRESCRIBED. I WAS USING A 7% B.P.WASH AND A 2.5% ACANYA GEL- WHICH MADE ME BREAK OUT LIKE CRAZY. THEN MY DERM PUT ME ON ERYTHRO. AND THAT HAS BEEN THE BEST THING YET. 32 DAYS AGO I STARTED CLARAVIS (GENERIC ACCUTANE) AND THOUGH IM DRYING OUT I CAN TELL IT WILL WORK. SO BOTTOM LINE IS WHAT WORKS FOR ME MAY NOT WORK FOR YOU. I VE BEEN FIGHTING ACNE SINCE MY TEENS, IM NOW 34 AND THIS COMBO OF DRUGS I HOPE FINALLY DOES THE TRICK. JUST SO YOU KNOW I DIDNT START SEEING RESULTS UNTIL ABOUT 2 MONTHS INTO THE ERYTHRO. TREATMENT. I WILL CONTINUE TAKING ERYTHRO. UNTIL I FEEL LIKE I CAN STOP. GOOD LUCK

STEVE

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×